# SDR NACA2025031300007

- Difficulty date: March 13, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,970 hours, 2,794 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Housing
- Condition: Leaking
- Location: Accessory Gb
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK #1 ENGINE ACCESSORY GEARBOX FORWARD MID LOWER MAIN FUEL CONTROL HOUSING. LEAK CHECK, NO LEAK FOUND.
